Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Forced oscillations with rapidly vanishing nonlinearities

Authors: R. Kannan and Kent Nagle
Journal: Proc. Amer. Math. Soc. 111 (1991), 385-393
MSC: Primary 34B15; Secondary 34C25, 47H15
MathSciNet review: 1028287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain sufficient conditions for the existence of periodic solutions of nonlinear problems where the nonlinearity vanishes infinitely often.

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Functional analysis, nonlinear differential equations and the alternative method, in Nonlinear functional analysis and differential equations (Cesari et al., eds.), Marcel Dekker, New York, 1976, pp. 1-192. MR 0487630 (58:7249)
  • [2] L. Cesari and R. Kannan, Qualitative study of a class of nonlinear boundary value problems at resonance, J. Differential Equations 56 (1985), 63-81. MR 772121 (86g:47083)
  • [3] P. Drabek, Remarks on multiple periodic solutions of nonlinear ordinary differential equations, Comm. Math. Univ. Carolinae 21 (1980), 155-160. MR 566247 (82a:34053)
  • [4] S. Fucik, Solvability of nonlinear equations and boundary value problems, Chapter 24, D. Reidel, Holland, 1980. MR 620638 (83c:47079)
  • [5] S. Fucik and M. Krbec, Boundary value problems with bounded nonlinearity and generalized nullspace of linear part, Math. Z. 155 (1977), 129-138. MR 0473513 (57:13179)
  • [6] P. Hess, A remark on the preceding paper of Fucik and Krbec, Math. Z. 155 (1977), 139-141. MR 0473514 (57:13180)
  • [7] R. Kannan and R. Ortega, Periodic solutions of pendulum-type equations, J. Differential Equations 59 (1985), 123-144. MR 803090 (87f:34045)
  • [8] -, An asymptotic result in forced oscillations of pendulum-type equations, Appl. Anal. (to appear). MR 854539 (87j:34082)
  • [9] J. Mawhin, Periodic oscillations of forced pendulum-type equations, Seminaire de Mathematique, 1$ ^{'er}$ Semestre 1982, UCL II-l, II-22.
  • [10] K. Nagle and K. Singkofer, Existence and multiplicity of solutions to nonlinear differential equations at resonance, J. Math. Anal. Appl. 94 (1983), 222-236. MR 701459 (84i:35068)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34C25, 47H15

Retrieve articles in all journals with MSC: 34B15, 34C25, 47H15

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society